Electron. J. Diff. Equ., Vol. 2009(2009), No. 132, pp. 1-7.

Regularity of weak solutions to the magneto-hydrodynamics equations in terms of the direction of velocity

Yuwen Luo

In this article, we study the regularity of weak solutions to the 3D incompressible magneto-hydrodynamics equations. We obtain a new class of regularity criteria in terms of the direction of the velocity. Our result extend some results known for incompressible Navier-Stokes equations.

Submitted September 28, 2009. Published October 16, 2009.
Math Subject Classifications: 35Q35, 76D03.
Key Words: Magneto-hydrodynamics equation; regularity; Serrin criteria.

Show me the PDF file (189 KB), TEX file, and other files for this article.

Yuwen Luo
School of Mathematics and Physics
Chongqing University of Technology
Chongqing, 400050, China
email: petitevin@gmail.com

Return to the EJDE web page